# SDR CALA2015022693175

- Difficulty date: February 25, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 64,993 hours, 7,451 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 5 CREW REST AREA OVER STAIR, THE CEILING EMER LIGHT FOUND INOPERATIVE.  DOOR 5 CREW REST AREA OVER STAIR, CEILING EMER LIGHT ASSEMBLY REPLACED.  EMER LIGHT TEST CARRIED OUT NORMAL IAW AMM 33-51-07.
